MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW
Model Number 25-879-07-91
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
While the screw was being implanted into the plate with a right angle screwdriver, the screw head broke off.The body of the screw was left in the patient's mandible.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was retuned for evaluation.The compliant percentage was calculated and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.The device history records could not be reviewed due to the lot number not being provided by the customer.Due to no device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6796757
Report Number9610905-2017-00067
Device Sequence Number1002802
Product Code HRS
UDI-Device Identifier00888118047793
UDI-Public(01)00888118047793
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K971297
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2017
Report Date (Section F) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number25-879-07-91
Device Lot Number126116
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/21/2017
Event Location Hospital
Date Report to Manufacturer07/21/2017
Initial Date Received by Manufacturer 07/21/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date08/16/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR